Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Headache, popping sensation on head, double vision. Taking Amitriptyline

i have been suffering with headaches for three years i was diagnosed with migraine aura after a scan when i collapsed at home due to loss of balance and sensation on right side scan showed a mark on back of head but said it was nothing to worry about, i get popping sensation on left side of head sharp pain, loss of sensation and double vision . i am currently taking 75mg of amitriptyaline a day which seem to make no difference, headaches becoming more frequent with double vision balance problems and blurring.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Migraine aura is a confusing disease by feeling and for treatment. Treatment differs in different people and response differs in persons indipendently, besides treatment it needs diversion and diet controle.
If you are using analgisics along with amitryptiline it is o.k, other wise it is necessory to add the analgesics.
some diversion procedures you can follow are yoga, meditation, morning walk, reading books, hearing music, if interested gardening etc.
Besides i advise you some diet recomendations as take more of green leafy vegetables pulses milk fruits and juices. avoid taking spices chillies nonveg foods junk foods, and more of oil consumption. Wishing for a quick recovery and thanks for calling.
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor